Hi, Took the emergency plan b pill on 18th Nov (3rd day after been intimate withdraw method, worried bout pre-cum) Got my period today 24th Nov( came early, happens when taking that). But also took the plan b pill again today, bout 40 mins after sex, as this time today partner didn't pull out. Is the chances of been pregnant possible? Not sure how this period is, cause it's kinda a 'forced' one from the pill. (Don't know how that affects the real cycle i would have had regarding fertile,ovulation etc without pills involved)As my previous period ended bout 2 weeks ago. That period was from the plan b pill took prior to that starting. Before judgement, I am seeing a doc about options for ongoing protection. as I have had some medical issues to work through first. Usually use condoms but even then i still sometimes stress out big time.
Plan b is horrible. As im finding out. I took it on day 8 of my cycle. I swear i feel every symptom of preg or my period is going to start. Horrible back pain. I hope you are ok. Its scarey. Kinda makes me think one night is not worth a month of being stressed. I am also on the pill but started a new pill brand the day my mishap happened.
Plan B is a massive dose of hormone that typically messes your body (cycle) up. It's common to get lots of hormonal symptoms & have bleeding before your next actual period, which is also often a bit late.
To take 2 doses of Plan B within the same cycle, can significantly affect your body. It's not mean for such regular use.
From someone who has done what you've done, I ended up in hospital because the bleeding was so severe, I thought something was very wrong! I was passing heavy amounts of blood for ages, & loads of vaginal mucus (like egg white consistency), & the other hormonal side effects were horrendous!
My actual proper period didn't come for a couple of months, because it took so long for my body to settle down again. I was really depressed, in a lot of cramping pain with horrible back ache, & had loads of other symptoms.
I'm telling you this, just in case you experience the same, & wonder what is wrong.
The bleeding you got after taking Plan B was not your period. It was just the Plan B. Sometimes women get it, sometimes they don't. It seems to depend where you are in your cycle when you the drug.
It's impossible to say when you next period will be, now. You could get spotting in between, too. Just going to be a case of sitting it out & it may take a while. Everyone is different. You may not be affected as severely as I was, with any luck.
Yes, there is a chance of being pregnant. The bleeding on 24th wasn't your actual period, & we don't know for sure that the first Plan B worked, so you may want to do a pregnancy test in a couple of weeks, to be sure. You might need to do another test a couple of weeks after that, too, just in case you became pregnant after the 2nd time, but there wasn't enough pregnancy hormone in your body to show on a test for the 1st Plan B dose.
If you get a significant bleed in the next couple of weeks, once this one has passed, then it's probably an indication that you're not pregnant. If it's a very heavy & long bleed, then it'd be quite difficult for a pregnancy to happen.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Mar 2014 • 1 answer
Posted 19 Jun 2016 • 1 answer
Plan B - Today I took the morning pill and the same day well at 1 I took the pill and at 3 am I had?
Posted 5 Jul 2016 • 0 answers
Posted 19 Aug 2016 • 1 answer
Posted 31 Dec 2016 • 1 answer